# SDR ZZDA20111021900

- Difficulty date: October 21, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK, STA 200 TO 256, RBL 44.5, CORRODED.  REPAIRED PER SRM 53-20-52 REPAIR 5 FIG 201.
